# SDR SWAA2023092191604

- Difficulty date: August 19, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 51,989 hours, 31,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB STA 663 LBL 37. CRACK LENGTH 0.343' CRACK FOUND AT HORIZONTAL PRESSURE DECK WEB STA 663 LBL 37. CRACK LENGTH 0.343'<[01] ACCOMPLISHED REPAIR AT HORIZONTAL PRESSURE DECK WEB STA 663 LBL 37 AS PER SRM 53-40-51-2R-2 REPAIR 2.;[02] VERIFIED STEP 1
